# SDR AALA20160305002

- Difficulty date: March 4, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N33502
- Make and model: Doug DC-9-82
- Aircraft serial: 49739
- Aircraft time: 75,105 hours, 39,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 23955
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS ROW 22 - 27 FAILED TO TEST.  REPLACED B5-106 EMER LIGHT BATTERY PACK IAW AMM 33-53-00.  TESTED OK.  THE ACFT WAS NOT GNDED.
